# SDR 08FDEA02962

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0797509
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING PANEL 536 BL HAS DENTS.  REPAIRED THE DENTS ON THE LT WING OUTBD FAIRING PANEL 536 BL WITH REPAIR DOUBLERS IAW SRM 51-71-00; VOL II.
